Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Spice heart problem
avatar
An_249315 posted:
Back in September I had been smoking spice/synthetics (yes, I know it was stupid and dangerous) and I had been doing it for some time with no problems. One day I smoked some and I felt a sharp intense pain in my chest and I got extremely light-headed. The pain was very intense and I had never experienced this from smoking Spice. I've experienced fast heart beat before but never a sharp pain that dropped me to my knees. After that I had experienced moderate chest pain for several weeks and it subsided for the most part. I would get the occasional flutter and pain here and there. Recently I felt the chest pain become like a constant pressure, located behind upper left rib cage under breastplate. I feel it not beat "fast" but hard on occasion. Im in my teens and I am going to get an ekg tomorrow. I'd like to know if it's possible that It's just anxiety, or something less serious than a heart attack. I read somewhere about a tear in the GI tract that can cause air to irritate the diaphragm, Could this be possible? I do get the feeling that there is some pressure. possibly air?
Reply
 
avatar
James Beckerman, MD, FACC responded:
It's hard to be sure.
I recommend that you see a doctor about this.


Featuring Experts

James Beckerman, MD, FACC, is a cardiologist at the Providence St. Vincent Heart Clinic in Portland, OR. He graduated summa cum laude from Harvard Col...More

Helpful Tips

Mediterranean DietGuest Expert
The Mediterranean diet has long been recognized as a booster of heart health. It is linked to lower risks of heart disease, stroke, ... More
Was this Helpful?
11 of 12 found this helpful

Expert Blog

The Heart Beat - James Beckerman, MD, FACC

Dr. James Beckerman shares how small, livable lifestyle changes can have a real impact on your risk of heart attack and stroke...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center